Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Graded 3-Calabi-Yau algebras as Ore extensions of 2-Calabi-Yau algebras


Authors: Ji-Wei He, Fred Van Oystaeyen and Yinhuo Zhang
Journal: Proc. Amer. Math. Soc. 143 (2015), 1423-1434
MSC (2010): Primary 16S37, 16S38, 16E65
DOI: https://doi.org/10.1090/S0002-9939-2014-12336-7
Published electronically: November 12, 2014
MathSciNet review: 3314057
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study a class of graded algebras obtained from Ore extensions of graded Calabi-Yau algebras of dimension 2. It is proved that these algebras are graded Calabi-Yau and graded coherent. The superpotentials associated to these graded Calabi-Yau algebras are also constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16S37, 16S38, 16E65

Retrieve articles in all journals with MSC (2010): 16S37, 16S38, 16E65


Additional Information

Ji-Wei He
Affiliation: Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing Zhejiang 312000, People’s Republic of China; and Department of Mathematics and Computer Science, University of Antwerp, Middelheimlaan 1, B-2020 Antwerp, Belgium
Email: jwhe@usx.edu.cn

Fred Van Oystaeyen
Affiliation: Department of Mathematics and Computer Science, University of Antwerp, Middelheimlaan 1, B-2020 Antwerp, Belgium
Email: fred.vanoystaeyen@ua.ac.be

Yinhuo Zhang
Affiliation: Department WNI, University of Hasselt, Universitaire Campus, 3590 Diepenbeek, Belgium
Email: yinhuo.zhang@uhasselt.be

DOI: https://doi.org/10.1090/S0002-9939-2014-12336-7
Keywords: Calabi-Yau algebra, Ore extension, superpotential
Received by editor(s): March 16, 2012
Received by editor(s) in revised form: February 17, 2013, and August 13, 2013
Published electronically: November 12, 2014
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.